# SDR DALA2019091705363

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1273951) DURING INSPECTION FOUND CRACKS ON LOWER SKIN IN FRONT OF ACCESS PANEL 343CB AT RT HORIZONTAL STABILIZER. RT HORIZONTAL STABILIZER WAS REPAIRED PER SRM 55-10-01 REPAIR 11.
